# SDR UPS01236812

- Difficulty date: August 29, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORRODED HINGES ON MAIN CARGO DOOR. CORRODED HINGE SECTIONS REPLACED AS REQUIRED IAW OHM 20-50-01 & SMRO  EO 2001-039-004 & UPS ENGINEERING FILE NO B727-5330-15313-A.
